# SDR 29GA2018121700004

- Difficulty date: December 15, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N346AG
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 37,570 hours, 42,170 cycles
- Engine: Ge CT79B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: GPP125012
- Part serial: 0740099
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT# 0076 TPA/FLL REPORT: GEAR IN TRANSIT LIGHT ILLUMINATED IN FLIGHT UNTIL GEAR WAS PUT DOWN AND LOCKED. CORRECTIVE ACTION: R&R HYD PRESSURE SWITCH IAW SAAB AMM 29-10-45-04.  PERFORMED GEAR SWING IAW AMM 32-30-00.OPS & LEAK CHECK GOOD.
